MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-10-K
Medical Device Problem Codes High impedance (1291); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).3004426659-2021-00009 / (b)(4).Review of the lead impedance and ecog data was performed and the data is consistent with a lead break.The explanted product was not returned to neuropace for analysis.
 
Event or Problem Description
A routine data review of the patient's data in pdms indicated that the lead connected to port 1 demonstrated artifact and insufficient charge during impedance measurement, suggestive of a lead break.On (b)(6) 2019, detection was disabled for the lead in port 1 and the patient continued to receive treatment via the lead connected in port 2.In (b)(6) 2020 it was noted via a review of the patient's data in pdms that the lead connected to port 2 also began demonstrating intermittent artifact, although impedances were within the normal range, suggestive of a lead break.Once the second break was noted, the patient was scheduled for a surgical procedure to replace both leads connected to the rns neurostimulator.Upon explant, a break was visibly apparent in both leads, the leads were kinked at the point they were anchored to the skull via a dog-bone plate (non-neuropace product).No complications were reported during the surgical procedure and the patient is currently receiving treatment with the rns system.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key11441117
Report Number3004426659-2021-00008
Device Sequence Number4048528
Product Code PFN
UDI-Device Identifier00855547005045
UDI-Public010085554700504517211108
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDL-330-10-K
Device Catalogue Number1007605
Device Lot Number27037-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2021
Initial Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR